Volume 18, Issue 2
An Explicit Pseudo-Spectral Scheme Whit Almost Unconditional Stability for the Cahn-Hilliard Equation

Bai Nian Lu & Rui Feng Zhang

J. Comp. Math., 18 (2000), pp. 165-172

Preview Full PDF BiBTex 0 356
  • Abstract

In this paper, an explicit fully discrete three-level pseudo-spectral scheme with almost unconditional stability for the Cahn-Hilliard equation is proposed. Stability and convergence of the scheme are proved by Sobolev's inequalities and the bounded extensive method of the nonlinear function (B.N.Lu (1995)). The scheme possesses the almost same stable condition and convergent accuracy as the Creak-Nicloson scheme but it is an explicit scheme. Thus the iterative method to solve nonlinear algebraic system is avoided. Moreover, the linear stability of the critical point u_0 is investigated and the linear dispersive relation is obtained. Finally, the numerical results are supplied, which checks the theoretical results.

  • History

Published online: 2000-04

  • AMS Subject Headings

  • Cited by